# SDR SIMA20130226004

- Difficulty date: February 26, 2013
- Submitted: April 4, 2013
- Operation: Air carrier
- Aircraft: N711PH
- Make and model: Emb EMB-135LR
- Aircraft serial: 145235
- Aircraft time: 28,531 hours, 24,684 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE PASSENGER DOOR HARD TO OPEN BUT WITHIN LIMITS.  NO TIME TO FIX.  TDMI REMAINS OPEN.  COMPLIED WITH  DOOR HANDLE SUPPORT ASSEMBLY INSPECTION IAW ETN-EM-52-052. CONPLIED WITH MAIN DOOR LUBRICATION IAW EMB 52-18-00 OPS CHECK GOOD. PULL CHECK IS 40 LBS. TDMI ITEM CLOSED OUT. ALL WORK C/W IAW EMB 135 AMM 52-18-00. THE AIRCRAFT WAS RETURNED TO SERVICE.
